# SDR ASAA2017071121345

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 17,194 hours, 5,585 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 10157
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 33,914 hours, 10,933 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF BLEED AIR HEALTH CHECK T/C NG-36WC-00001, FOUND THE NR 1 ENGINE PRSOV LEAKING AT DIAPHRAGM SPLIT LINE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE PRSOV IAW AMM 36-11-04. LEAK & OPS CHECKED GOOD. T/C NG-36WC-00001 CHECKED GOOD.
